View
Publication Type
Book Chapter
UWI Author(s)
Author, Analytic
Rodkina, Alexandra E.; Mahdi, Smail
Author Affiliation, Ana.
Department of Mathematics and Computer Science
Title, Analytic
On almost-sure stability of discrete Kiefer-Wolfowitz stochastic approximation procedures
Medium Designator
n/a
Connective Phrase
n/a
Author, Monographic
n/a
Author Role
n/a
Title, Monographic
3rd IFAC workshop on time delay systems, Santa Fe, New Mexico, December 8-10, 2001
Reprint Status
n/a
Edition
n/a
Place of Publication
Santa Fe, New Mexico
Publisher Name
International Federation of Automatic Control (IFAC)
Date of Publication
2001
Volume ID
Paper number SunL-4
Issue ID
n/a
Page(s)
1-13
Series Editor
n/a
Series Editor Role
n/a
Series Title
n/a
Series Volume Identification
n/a
Series Issue Identification
n/a
Connective Phrase
n/a
Location/URL
n/a
Notes
n/a
Abstract
The discrete Kiefer-Wolfowitz stochastic approximation procedure xi+1 = xi + gi ѹci J [xi, xi-1,...,xi-k] +gici- s [i, xi, xi-1,...,x0] xi+1 is considered, where {xi} is a martingale-difference and {gi} and {ci} are nonrandom sequences of positive numbers, ѹciJ [xi, xi-1,..., xi-k] = ci [J [xi + ci, xi-1,..., xi-k] J [xi - ci, xi-1,..., xi-k] ] Results on the almost-sure asymptotic stability of the procedure is obtained. The approach is based on the general theory of martingales and Lyapunov-Krasovskii functional method.....
read more